# SDR GTIA2019062903444

- Difficulty date: June 29, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N685NK
- Make and model: Airbus A321-231
- Aircraft serial: 8115
- Aircraft time: 4,879 hours, 5,793 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VENT AVNCS SYS FAULT AFTER TAKEOFF. OUTLET VALVE HAD AMBER X'S. LOUD SQUEAL HEARD. COULD NOT PRESSURIZE. RETURNED TO KIAH. BURNED FUEL TO LAND UNDER MGLW. TOUCHDOWN @ 170,900LBS ( SKIN AIR OUTLET VALVE ) PERFORMED OPS CK OF AEVC IAW AMM 21-26-00. FAULT CLEARED. OPS CK GOOD. THIS CLOSES DMI# 245229701. MOC NOTIFIED PLACARD REMOVED. LOG UPDATED
